A 45-year-old member asked:
Disclaimer

Is seroquel (quetiapine) dangerous?

1 doctor answer
Dr. Kevin Nasky
15 years experience in Psychiatry
Most meds can be: Seroquel (quetiapine), (quetiapine) like all medications, has risks and benefits. All meds also have the potential for allergic or hypersensitivity reactions. Discuss these risks and benefits with your physician. Seroquel (quetiapine) has many risks including neuroleptic malignant syndrome, tardive dyskinesia, metabolic syndrome...Just to name a few.
Answered on Sep 17, 2019
19
19 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 56-year-old member asked:
Dr. Alfredo Garcia
55 years experience in Pediatrics
Overdose: Any medicine is prescribed at the correct dosage. Any medication taken in excessive amounts is dangerous and can be fatal.
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Seroquel (quetiapine) OD: Excess sedation.
A 47-year-old member asked:
Dr. Robert Woods
29 years experience in Psychiatry
Overdose = Dangerous: If the overdose was intentional then any dose is dangerous. A suicide attempt is a medical emergency. Seek assistance immediately. The manufacturer re ... Read More
7
7 thanks
A 41-year-old female asked:
Dr. Matthew Kozminski
15 years experience in Neurology
Not if---: Not if taken appropriate and as advised by your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month